MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2018-226597

Медицинская библиотека · BMJ case reports · 2018

Linezolid-associated serotonin toxicity after escitalopram discontinuation: concomitant drug considerations.

Khoury Adonice, Runnstrom Martin, Ebied Alex, Penny Ellen S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of a hospitalised patient who developed probable serotonin toxicity shortly after the initiation of linezolid in whom the selective serotonin reuptake inhibitor (SSRI) escitalopram had been recently discontinued. On day 2 of linezolid administration, the patient reported severe anxiety and was observed to have full body jerking and twitching motions without mental status change. Notably, the patient was concomitantly receiving the antidepressant, trazodone and the benzodiazepine, clonazepam possibly affecting the severity and manifestations of serotonin toxicity. Linezolid was discontinued after 5 days and the patient's symptoms resolved. Serotonin toxicity can present with an array of symptoms and be life threatening if left unrecognised. This report highlights the clinical lessons that discontinuation of an SSRI upon initiation of linezolid does not eliminate the risk of serotonin toxicity and that other concomitant medications may worsen or improve some of the symptoms lending delay and uncertainty to the diagnosis.

Для цитирования: Khoury Adonice, Runnstrom Martin, Ebied Alex, Penny Ellen S. Linezolid-associated serotonin toxicity after escitalopram discontinuation: concomitant drug considerations.. BMJ case reports. 2018. DOI: 10.1136/bcr-2018-226597.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.